# SDR REXA2022021000218

- Difficulty date: December 23, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SIDE SEAT TRACK AT STGR 15L BETWEEN FS 661.00+16 AND FS 677.00 IS
CORRODED                                                         "
"FABRICATED SIDE SEAT TRACK ST STGR 15L BETWEEN FS 661 TO FS 677 AND   
INSTALLED IAW CRJ900 SRM 51-40-11-001-001-A01 SRM 53-00-49-201-002-A01
AMM 53-00-49-400-801-A19 WVAC
